# SDR USAA960483

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967-974
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 7 INCH BY 3 INCH CORRODED AREA, STR 25L, BS 967 TO BS 974.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR: C53-202-01.  CORROSION LEVEL:  2.  (X)
